# SDR FDKA2008120300307

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 15,493 hours, 14,471 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 337000271
- Part serial: 40354D1
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 25 hours, 24 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 6269 BHM-CVG.  CARGO EXTINGUISH BOTTLE INOP DURING FIRE TEST.  MX REMOVED AND REPLACED CARGO FIRE BOTTLES.
